Approximate Solution of Inverse Problem for Elliptic Equation with Overdetermination
Charyyar Ashyralyyev and
Mutlu Dedeturk
Abstract and Applied Analysis, 2013, vol. 2013, 1-11
Abstract:
A finite difference method for the approximate solution of the inverse problem for the multidimensional elliptic equation with overdetermination is applied. Stability and coercive stability estimates of the fi rst and second orders of accuracy difference schemes for this problem are established. The algorithm for approximate solution is tested in a two-dimensional inverse problem.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/548017.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/548017.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:548017
DOI: 10.1155/2013/548017
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().